# SDR SWAA2017101117027

- Difficulty date: October 7, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 48,844 hours, 28,517 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Part number: 416A1500
- Condition: Displaced
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT ESCAPE ROPE DISPLACED.  REPLACED ROPE IAW AMM.
